Skip to content Skip to navigation

Volume 19 (2016)

Volume 19 (2016)

Number 1 - 2016

  1. Toshihiro Yamaguchi, Rational Pairing Rank of a Map. Afr Diaspora J. Math. Vol. 19 (2016). no. 1, pp. 1 - 11
  2. Enrique Villamor and Pablo Olivares, A New Version of the Central Limit Theorem. Afr Diaspora J. Math. Vol. 19 (2016). no. 1, pp. 12 - 20
  3. Yaya Sagna and Ahmadou Bamba Sow, Multidimensional BSDE with Poisson Jumps in Finite Time Horizon. Afr Diaspora J. Math. Vol. 19 (2016). no. 1, pp. 21 - 36
  4. Guy Roger Biyogmam, Leibniz Homology of the Affine Indefinite Orthogonal Lie Algebra. Afr Diaspora J. Math. Vol. 19 (2016). no. 1, pp. 37 - 48
  5. Donatien Gaparayi and A. Nourou Issa, A Note on Relations Between Hom-Malcev Algebras and Hom-Lie-Yamaguti Algebras. Afr Diaspora J. Math. Vol. 19 (2016). no. 1, pp. 49 - 57
  6. Issa Zabsonre and Hamidou Toure, Pseudo-Almost Periodic and Pseudo-Almost Automorphic Solutions of Class r Under the Light of Measure Theory. Afr Diaspora J. Math. Vol. 19 (2016). no. 1, pp. 58 - 86

Number 2 - 2016

  1. A. Kinfack Jeutsa, A. Njifenjou and J. Nganhou, Convergence Analysis on Quadrilateral Grids of a DDFV Method for Subsurface Flow Problems in Anisotropic Heterogeneous Porous Media with Full Neumann Boundary Conditions. Afr Diaspora J. Math. Vol. 19 (2016). no. 2, pp. 1 - 28
  2. Lazarus Signing, Periodic Homogenization of Schrodinger Type Equations with Rapidly Oscillating Potential. Afr Diaspora J. Math. Vol. 19 (2016). no. 2, pp. 29 - 45